# SDR AALA201901176001

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 58,456 hours, 9,619 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW STATED THAT THE PRESSURE HAD BEEN DROPPING STEADILY FOR SERVERAL MINUTES AND HYDRAULIC PRESSURE ALERT ILLUMINATED WITH RIGHT HYDRAULIC QUANTITY CAUTION LIGHT.  EVENTUALLY RECEIVED A RIGHT HYDRAULIC SYSTEM PRESSURE CAUTION LIGHT,  FOLLOWED THE QRH PROCEDURES. NO EMERGENCY DECLARED, LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE RIGHT PYLON MODULE DPI LEAKING AND REPLACED IAW AMM 29-11-17.  PERFORMED SATISFACTORY OPERATIONAL CHECK. NO LEAKS NOTED.
